# SDR SWAA2021051941744

- Difficulty date: January 12, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT NO.1 ENGINE PYLON; ON GROUND STRAP ATTACH TAB (312A2801-10). MARKED / DISCONNECTED START DUCT FOR ACCESS AT STRUT TO ENG INTERFACE NACSTA 165 & AT NAC STA 195 PER AMM 36-13-01-000-801 & AMM 36-00-00-860-806. REMOVED & REPLACED GROUND STRAP AND ATTACH BRACKET AT NAC STA 191 PER SRM 51-40-02-0G-0 VERIFIED RESISTANCE CHECK'S GOOD PER SWPM 20-20-10; RECONNECTED START DUCT PER AMM 36-13-01-000-802 LEAD 816 1/19/21 INSP 362 19JAN21 PERFORMED GOOD INSTALLATION TEST ON THE #1 ENGINE STRUT PNEUMATIC DUCT PER AMM 36-13-01-000-802 STEP 5I. 59373U 9FEB21
